MAUDE Adverse Event Report: ACESSA HEALTH INC. ACESSA; ACESSA PROVU

ACESSA HEALTH INC. ACESSA; ACESSA PROVU
Model Number 7100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bowel Burn (1756)
Date of Event 09/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As described through communication with the acessa physician, the acessa case was unremarkable, and was completed without any abnormalities or observations of device malfunction.The operating acessa physician has performed many acessa cases since completing her proctored training in 2016 and commented that they are always very careful with the acessa procedure.This particular patient's uterus was very enlarged and 12 fibroids of various sizes and locations were treated.The acessa physician did not observe any factors that could have contributed to unintended conductivity to surrounding structures (metal implants, adhesions, excessive fluid, etc.) and the patient was considered by the physician to be an acceptable candidate for the acessa procedure.The acessa provu system user's guide acknowledges that damage to adjacent structures is an inherent risk for radiofrequency ablation of fibroids and is a common risk to all surgical procedure for fibroid treatment.However, based on the information provided thus far through investigation, there is nothing to indicate that the patient's symptomatic claims and subsequent reintervention were due to a malfunction or deficiency in the manufacturing, design, or labeling of the acessa provu system.Acessa will submit a supplemental report should additional information be made available.
 
Event or Problem Description
Acessa physician notified acessa representative that a patient who had underwent the acessa procedure on (b)(6) 2020 had been admitted to the icu post-operatively on (b)(6) 2020.Reportedly, the patient had complained of severe pain before she was discharged from her acessa procedure and had also called the acessa physician over the following weekend complaining of pain.On post-op day 4, with the patient also complaining of bloating, the acessa physician sent the patient in to be evaluated.As reported by the acessa physician, the patient underwent bowel surgery to repair her bowel from suspected burn damage.The patient is currently on antibiotics and is recovering slowly.

Brand Name
ACESSA
Common Device Name
ACESSA PROVU
Manufacturer (Section D)
ACESSA HEALTH INC.
317 grace ln
suite 200
austin TX 78746
MDR Report Key10702352
Report Number3006443171-2020-00003
Device Sequence Number19117341
Product Code HFG
UDI-Device Identifier00854763006232
UDI-Public(01)00854763006232(11)181129
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K181124
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number7100
Device Catalogue Number7100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/18/2020
Initial Report FDA Received Date10/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;